Classification of vector bundles of rank 2 on hyperelliptic curves. (English) Zbl 0323.14012


14J10 Families, moduli, classification: algebraic theory
14D20 Algebraic moduli problems, moduli of vector bundles
14K30 Picard schemes, higher Jacobians
14C22 Picard groups
Full Text: DOI EuDML


[1] Dalalyan, C. P.: Prym manifolds of unramified two sheeted coverings of hyperelliptic curves Uspekhi Math. Nauk. CCCP29(6), 165-166
[2] Giraud, J.: Dix exposes sur la cohomologie des schemas. Amsterdam: North-Holland 1968
[3] Grothendieck, A.: Le groupe de Brauer I, seminaire Bourbaki. 1964-1965, no. 290
[4] Kutz, R.E.: Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups, Transactions of the American Math. Soc.194, pp. 115-129 (1974) · Zbl 0288.13004 · doi:10.1090/S0002-9947-1974-0352082-2
[5] Mumford, D.: Lectures on curves on an algebraic surface. Princeton University Press (1966) · Zbl 0187.42701
[6] Narasimhan, M.S., Ramanan, S.: Prym varieties as fixed points. Journal of Ind. Math. Soc. (1975). pp. 1-19 · Zbl 0422.14018
[7] Narasimhan, M.S., Ramanan, S.: Moduli of vector bundles on a compact Riemann surface. Annals of Maths.89, No. 1, 19-51 (1969) · Zbl 0186.54902 · doi:10.2307/1970807
[8] Newstead, P.E.: Stable bundles of rank 2 and odd degree over a curve of genus 2. Topology.7, pp. 205-215 (1968) · Zbl 0174.52901 · doi:10.1016/0040-9383(68)90001-3
[9] Ramanan, S.: The moduli spaces of vector bundles over an algebraic curve. Math. Annalen200. 69-84 (1973) · doi:10.1007/BF01578292
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.